# SDR CALA2024100100739

- Difficulty date: September 29, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 62,097 hours, 22,453 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Filter
- Part number: P199753
- Condition: Dirty
- Location: Air Distribution
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES OR SMOKE IN CABIN PNEUMATIC POWER SUPPLIED BY ENGINE ENGIN E 1 STRONG FUME SMELL WAS NOTICED IN THE FLIGHT DECK ON TAKE OFF AND INITIAL CLIMB TOMC LOCKING LOG PAGE TO ACCOMPLISH  FIM SMOKE OR FUMES IN THE CABIN, SOURCE UNKNOWN - FAULT ISOLATION 21-00 TASK 806 ALSO ACCOMPLISH  PACK BURN OUT WITH FILTER CHANGE UNLOCKED FOR SIGNOFF PERFORMED FIM 71-05 TASK 807-FUMES OR SMOKE IN CABIN PNEUMATIC SUPPLIED BY ENGINE. VERFIED ENG OIL NOT OVERSERVICED. VERIFIED NO OIL LEAKS. PLS NOTE: #1 ENG DID HAVE A WATER WASH ACCOMPLISHED BEFORE FLIGHT. PERFORMED ENG RUN AT 70% N1 FOR 10 MINS,WITH ENG BLEEDS ON, PACKS ON APU BLEED OFF, ISOLATION VALVE CLOSED REF AMM 72-21-00-640-801-800. NO ODOR OR FUMES PRESENT. REMOVED AND REPLACED BOTH AIR RECIRCULATION FLITERS REF AMM 21-25-01-00-801. AIRCRAFT OK FOR SVC -END-
